# SDR HEEA078394

- Difficulty date: March 22, 2002
- Submitted: March 25, 2002
- Operation: General aviation
- Aircraft: N404PH
- Make and model: Bell 407
- Aircraft serial: 53188
- Aircraft time: 3,572 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 31908001
- Part serial: 9904005
- Condition: Malfunctioned
- Location: Main
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILED DURING START CAUSING FADEC HORN AND RAPID RISE IN TOT. REPLACED WITH SERVICEABLE PART.
